# SDR 2008UALA03049

- Difficulty date: May 27, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 62,453 hours, 18,048 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1000
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CREASE BEAM AT STA 1000 LBL 71 IS CORRODED.  MAJOR REPAIR ACCOMPLISHED, REMOVED AND REPLACED WEB.
